# SDR AALA20140402002

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE & METAL STRAP IS CORRODED ON T CAP AT BS 1680 AT LBL 12.  R & R NUTPLATE & METAL STRAP ON T CAP AT IAW AARD 51-00-05 REPAIR 1.
